# SDR AWXA0000447

- Difficulty date: July 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 33,795 hours, 23,810 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: R374
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GATE HANDLE PLACED IN DOWN,  NO GREEN LIGHT AND ONE RED LIGHT ON NOSE GEAR.  PRIOR TO TOUCHDOWN WHEN RECYCLING LANDING GEAR C/B PER QRH CORRECT DOWN INDICATION OBSERVED.      REMOVED AND REPLACED NLG LATCHING RELAY,  OPS CHECKED GEAR SEVERAL TIMES, OPS CHECK GOOD,  NO RELATED HISTORY IN PAST 120 DAYS.
